Website not available

The website is available only if JavaScript is enabled and if it is supported by a modern browser.

Tested browsers:

Università della Svizzera italiana University Library Lugano

University Library Lugano



Dettagli ricerca: Category = 92
Filters:
Filters: none
Result: 41 - 50 of 593 records
  • Category
    Mathematics
    ISSN
    2330-1511
    Total availability
    2014 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2014 -

    Language(s)
    ENG
    Frequency
    Continuously

    Titles from other sources
    • Proceedings of the American Mathematical Society - Series B
  • Category
    Mathematics
    ISSN
    0002-9947, 1088-6850
    Total availability
    1900 - 2015

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1900) - [Esclusi gli ultimi 6 anni]

    Language(s)
    ENG
    Frequency
    Monthly

    Variants of the title
    Alternate editions
    Online (1088-6850)

    Titles from other sources
    • Transactions of the American Mathematical Society
  • Category
    Mathematics
    ISSN
    2330-0000
    Total availability
    2014 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2014 -

    Language(s)
    ENG
    Frequency
    Continuously

    Titles from other sources
    • Transactions of the American Mathematical Society B
  • Category
    Mathematics
    ISSN
    0162-1459, 1537-274X, 1522-5445, 1522-5437, 2326-621X, 2326-6228
    Call number
    PER 874 [C 519.5 JOU AME]
    Total availability
    1888 - ; 19920301 - 20051231

    Specific availability
    JSTOR Arts and Sciences I
    Vol. 1, Nr. 1 (1888) - Vol. 16, Nr. 128 (1919)
    Vol. 17, Nr. 129 (1920) - Vol. 17, Nr. 136 (1921)
    Vol. 18, Nr. 137 (1922) - [Esclusi gli ultimi 6 anni]
    Taylor & Francis Journals Complete
    Vol. 92, Nr. 437 (1997) -
    ABI/INFORM Global
    19920301 - 20051231
    Paper collection
    Vol. 98, no. 461 (2003)-vol. 98, no. 464 (2004) ; vol. 98, no. 467 (2004) ; vol. 101, no. 473 (2006)-vol. 106, no. 496 (2011)

    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Former titles
    American Statistical Association. Quarterly Publications (1522-5445)
    American Statistical Association. Publications (1522-5437)
    Alternate editions
    Online (1537-274X)

    Titles from other sources
    • Journal of the American Statistical Association. - Alexandria : American Statistical Association, 1922- .
    • Journal of the American Statistical Association
    • Publications of the American Statistical Association
    • Quarterly Publications of the American Statistical Association
  • Peer reviewed
    Category
    Mathematics
    ISSN
    0174-4747, 2196-6753
    Total availability
    1981 - 2016

    Specific availability
    De Gruyter Online Journals (Swiss National Licence)
    Vol. 1(1981) - 2016

    Editor
    De Gruyter Oldenbourg
    Parent editor
    Walter\de Gruyter GmbH
    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Alternate editions
    Online (2196-6753)
  • Peer reviewed Open access
    Category
    Mathematics
    ISSN
    2299-3274
    Total availability
    2013 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2013 -

    Editor
    Sciendo
    Parent editor
    Walter\de Gruyter GmbH
    Language(s)
    ENG
    Frequency
    Continuously
  • Category
    Mathematics
    ISSN
    1664-2368, 1664-235X
    Total availability
    2011 -

    Specific availability
    Springer Standard Collection
    Vol. 1, Nr. 1 (2011) -

    Editor
    Birkhaeuser Science
    Parent editor
    Springer
    Language(s)
    ENG
    Frequency
    Quarterly

    Variants of the title
    Alternate editions
    Online (1664-235X)
  • Peer reviewed
    Category
    Mathematics
    ISSN
    0133-3852, 1588-273X
    Total availability
    1975 -

    Specific availability
    Springer Standard Collection
    1997 -
    Springer Journals (Swiss National Licence)
    Vol. 1, Nr. 1 (1975) - 2015

    Editor
    Akademiai Kiado Rt.
    Coeditor
    Springer Netherlands
    Parent editor
    Wolters Kluwer N.V.
    Language(s)
    ENG, FRE, GER, RUS
    Frequency
    Quarterly

    Variants of the title
    Alternate editions
    Online (1588-273X)
  • Category
    Mathematics
    ISSN
    1239-629X, 1239-6303, 1798-2383, 0066-1953, 0365-2300, 0365-673X
    Total availability
    1975 -

    Specific availability
    DOAJ Directory of Open Access Journals
    1975 -

    Language(s)
    ENG, FRE, GER
    Frequency
    Annual

    Variants of the title
    Former titles
    Annales Academiae Scientiarum Fennicae. Series A, I: Mathematica (0066-1953)
    Annales Academiae Scientiarum Fennicae. Series A, I: Mathematica - Physica (0365-2300)
    Annales Academiae Scientiarum Fennicae. Series A (0365-673X)
    Alternate editions
    (1239-6303)
    Online (1798-2383)
  • Category
    Mathematics
    ISSN
    0860-2107, 2391-4238, 0208-5410
    Total availability
    2016 -

    Specific availability
    DOAJ Directory of Open Access Journals
    2016 -

    Editor
    Wydawnictwo Uniwersytetu Slaskiego w Katowicach
    Language(s)
    ENG
    Frequency
    Annual

    Variants of the title
    Former titles
    Uniwersytet Slaski w Katowicach. Prace Matematyczne (0208-5410)
    Alternate editions
    Online (2391-4238)